Paracetamol 125 mg + Mefenamic Acid 50mg Liquid
Brand Name: Uzimef
Composition : Paracetamol 125 mg + Mefenamic Acid 50mg Liquid
Packing : 60ml With Carton
Price : Rs.
.Paracetamol and Mefenamic Acid Suspension – Uzimef is a member of a class of drugs known as Non-Steroidal Anti-Inflammatory Drugs (NSAIDs), which are used to treat pain, inflammation, migraine headaches, heavy menstrual bleeding, muscle, tooth, and joint pain, post-operative pain, ear pain, fever, the flu, osteoarthritis, and rheumatoid arthritis. Uncomfortable bodily sensations are brought on by the neurological system, which also causes pain as a symptom.
It consists of the two medications mefenamic acid and paracetamol together. Cyclo-oxygenase (COX), an enzyme that produces other chemical messengers called prostaglandins, is inhibited by paracetamol and mefenamic acid suspension (PG). Less PGs are created when COX enzymes' effects are blocked. This aids in lowering minor to severe pain and swelling at the site of the injury or damage.
Uses of Paracetamol and Mefenamic Acid Suspension
To lower a high temperature, a suspension of paracetamol and mefenamic acid is employed (fever). It suppresses the release of specific chemical messengers that contribute to fever. Aches and pains are also treated using it. The syrup suppresses the brain's chemical messengers that alert us to pain.
It works well to treat pain from headaches, migraines, nerve pain, toothaches, sore throats, period (menstrual) problems, arthritis, and muscle aches. To reap the greatest benefits, follow the directions exactly. Avoid taking more or for longer than is necessary since this can be harmful. In general, you should use the shortest duration and lowest dose that is effective.
Paracetamol and Mefenamic Acid Suspension Side Effects
- Abdominal pain
If you have severe heart, kidney, or liver failure, have experienced bleeding issues, such as bleeding from the stomach or bowels when taking any painkillers, or have peptic ulcers or inflammatory bowel disease, do not take Paracetamol with Mefenamic Acid Suspension.
The risks of deadly heart attacks, strokes, gastrointestinal bleeding, ulcers, and stomach and intestine perforations can all be raised by taking paracetamol and mefenamic acid suspension. If you have high blood pressure, heart issues, high cholesterol, dehydration, asthma, liver, or kidney issues, let your doctor know before taking the syrup.
If you experience stomach pain or any symptoms of stomach or intestine bleeding, such as blood in your stools, stop taking paracetamol and mefenamic acid suspension and call your doctor right away. Unless specifically prescribed by a physician, avoid using any additional NSAIDs for pain management in addition to paracetamol and mefenamic acid suspension.
Dosage and Storage
Use the measuring cup included in the package to take the recommended amount or quantity of Paracetamol and Mefenamic Acid Suspension, and shake the bottle well before each use. Keep the medication out of the children's reach and away from exposure to direct sunlight.
Paracetamol and Mefenamic Acid Suspension Manufacturer and Supplier
Unibyte Kids is the best pharma company in India that has the best range of pediatric medicines. The product range offered by the company are highly safe for the users and does not have any severe side effects. We have the best machinery in our units and all our products are formulated and stored under strict supervision of the leading pharmacists of the units. We have vastly spacious storage warehouses where we store all our products away from dust and contamination. The packaging of our products is done in best ways to protect the formulations from leakage and contamination. Connect with us for monopoly business services at the PAN India level.